Texas, 2025Cold in Texas, January 6, 2025
January 6, 2025 · NWS FWD · 46 events in 46 counties and zones
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025. This was the coldest air of the year and winter season which occurred behind an arctic cold front as temperatures dropped in the tens and 20s with breezy winds.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025. This was the coldest air of the year and winter season which occurred behind an arctic cold front as temperatures dropped in the tens and 20s with breezy winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jan 5, 11:13 PM CST, 47 minutes earlier. Its key messages:
- The coldest air so far this season is expected the next few nights. Overnight lows will drop into the teens and lower 20s. Wind chills will drop into the single digits and low teens tonight and the teens Tuesday and Wednesday.
- There is now high confidence in some wintry precipitation Wednesday night through Friday morning, with a 80-90% chance of at least measurable (>0.1") snowfall accumulations. There is increasing confidence in a more impactful winter storm during this timeframe, including snowfall accumulations >4".
Area forecast discussion, Jan 5, 11:13 PM CST, 47 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1113 PM CST Sun Jan 5 2025
...New Short Term, Aviation...
.KEY MESSAGES...
- The coldest air so far this season is expected the next few
nights. Overnight lows will drop into the teens and lower 20s.
Wind chills will drop into the single digits and low teens
tonight and the teens Tuesday and Wednesday.
- There is now high confidence in some wintry precipitation
Wednesday night through Friday morning, with a 80-90% chance of
at least measurable (>0.1") snowfall accumulations. There is
increasing confidence in a more impactful winter storm during
this timeframe, including snowfall accumulations >4".
&&
.SHORT TERM... /NEW/
/Overnight through Tuesday/
Arctic high pressure continues to build into North Texas this
evening with gusty northerly winds continuing and temperatures
dropping into the low/mid 20s. Wind chills are generally in the
low teens at this hour but will continue to drop further through
the overnight. Modest cold advection will continue into Monday
morning with temperatures slow to climb back above freezing around
midday under sunny skies. Highs tomorrow should top out in the
mid to upper 30s in most locations with some lower 40s across our
Central Texas counties.
An active pattern will continue through the week although it will
be generally quiet on Monday. A weak shortwave will spread out of
the Four Corners region late in the day ahead of an overall
amplifying western CONUS trough that will eventually bring wintry
precipitation to the area later this week. This weak initial
disturbance will have some mid level moisture to work with and we
should see an increase in mid and high cloud cover late in the day
and Monday night. Given the nearly saturated layer between 500-400
mb, we wouldn't be surprised to see a few light radar echos out
west Monday night, although all of this precipitation would be
virga given the very dry sub-cloud layer. Monday night will be
cold again with lows in the upper teens near the Red River to the
mid 20s across our Central TX counties. Northerly winds will have
diminished to 10 mph or less during this time, but wind chills
will still remain between 10-20 degrees overnight.
High clouds will continue to stream across the region on Tuesday
although the air below these clouds will continue to be very dry,
so no precipitation is expected. Highs on Tuesday will again top
out in the 30s and low 40s areawide.
Dunn
&&
.LONG TERM... /Issued 322 PM CST Sun Jan 5 2025/
/Monday Night Onward/
Cold, well-below normal temperatures will persist through midweek
in the wake of our strong Arctic cold front. During the overnight
periods, low temperatures will bottom out in the low-mid 20s with
isolated spots near the Red River dipping into the upper teens.
On top of the cold air temperatures, wind chills will drop into
the teens both Tuesday and Wednesday mornings. Make sure to
continue to protect vulnerable plants and pipes as well as
bundling up for the morning commutes. The afternoon highs will
peak into the 30s and 40s on Tuesday, and the 30s region-wide on
Wednesday ahead of our next storm system. While we continue to
advertise everyone will get above freezing on Wednesday afternoon,
there continues to be a 30-40% chance that some areas north of
I-20 and west of US-281 remains below freezing all day. We'll
continue to monitor for any increasing probabilities as we get
mid-range model data in the coming days.
Over Tuesday and Wednesday, a digging upper level trough will
move into the Desert Southwest. The southern extent of the trough
will eventually split from the main flow and amplify into a closed
cut- off low over the Mexican States of Baja California and
Sonora. While increased forcing for ascent from the low
overspreads West Texas, low-level moisture will be urged northward
on the eastern periphery of the low. This will allow for rain and
wintry precip to our west Wednesday afternoon. While there is a
low (< 15%) chance that this precipitation reaches our Big Country
and southwestern counties in the form of light sprinkles or
flurries, a very dry layer under 700mb will keep most, if not all,
precipitation from reaching the ground.
The aforementioned low will eventually weaken into an open
shortwave as it moves into the Southern Plans late this upcoming
week. Increased upper-level lift will work with the present
moisture overtop the region to promote increasing chances for rain
and wintry precipitation Wednesday night through Friday morning.
Forecast soundings continue to show at or below freezing
temperatures throughout the atmospheric column, leading to the
belief that the majority of precipitation will be in the form of
snow. However, the potential for any freezing rain across portions
of Central Texas is still uncertain at this time.. This will need
to be carefully watched as any ice accumulations could cause
greater impacts.
While we have been advertising the potential for wintry
precipitation over the last several days, the probability
continues to skyrocket. Previous ensemble and cluster analysis
featured two distinct scenarios, one of which was wetter with
winter precipitation and the second was a warmer and drier
solution with minimal winter precipitation. Yesterday, 70% of
ensemble members favored the wetter solution. Today, that
percentage is 80%, with approximately 20% of ensemble members now
outputting the drier solution. Additionally, there is now (70-80%)
high confidence of at least measurable snowfall (> 0.10") across
the majority of the region. All of this put together boosts our
confidence in the overall forecast trend, though fine-scale
details regarding exact type of precipitation, accumulation
amounts, and locations of highest snowfall still remain somewhat
up in the air as of this forecast issuance. The current most
likely snow scenario is a widespread 1-3" of total snowfall
accumulations with isolated higher amounts Wednesday night through
Friday morning. Since we are still 5 days out and just out of the
mid- range model window, these amounts will become more refined
and will likely change as we get closer. Continue to monitor the
forecast in the coming days and start planning for winter weather
preparations.
By Friday afternoon, the rain and winter precipitation will have
ended. Over next weekend, returning southerly winds will help to
bring afternoon highs into the 40s and 50s ahead of another
potential cold front.
Prater
&&
.AVIATION... /NEW/
/6Z TAFs/
VFR will prevail through the period with gusty northwest winds
diminishing slightly overnight. We'll maintain 33020G30KT for much
of the night with a decrease to around 15 kt by morning. Some high
clouds will spread into the region Monday evening with perhaps
some virga overnight. North winds around 10 kt will prevail Monday
night into early Tuesday.
Dunn
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 22 39 23 38 24 / 0 0 0 0 0
Waco 24 41 24 42 26 / 0 0 0 0 0
Paris 21 36 19 37 22 / 0 0 0 0 0
Denton 22 38 19 37 21 / 0 0 0 0 0
McKinney 20 37 19 37 22 / 0 0 0 0 0
Dallas 23 40 23 40 25 / 0 0 0 0 0
Terrell 22 39 22 39 23 / 0 0 0 0 0
Corsicana 22 41 25 41 26 / 0 0 0 0 0
Temple 24 44 23 44 24 / 0 0 0 0 0
Mineral Wells 19 41 21 40 22 / 0 0 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Cold Weather Advisory until 10 AM CST Monday for TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.
&&
Hazardous weather outlook, Jan 5, 5:55 PM CST, 6 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
555 PM CST Sun Jan 5 2025
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
555 PM CST Sun Jan 5 2025
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Tonight.
Gusty northwest winds and falling temperatures will result in wind
chills falling into the single digits and teens overnight.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
The combination of cold temperatures and gusty winds will create wind
chill values in the teens and single digits on Monday morning. Wind
chills in the teens will occur Tuesday and Wednesday mornings. Bundle
up if you plan on heading outdoors and protect vulnerable pipes and
plants!
There is high confidence of wintry precipitation Thursday through
Friday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Cold/Wind Chill, Anderson
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Bell
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Bosque
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Collin
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Comanche
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Comanche forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Cooke
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Coryell
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Dallas
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Delta
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Denton
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Denton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Eastland
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Eastland forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Ellis
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Erath
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Erath forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Falls
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Fannin
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Freestone
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Grayson
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Hamilton
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Henderson
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Hill
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Hood
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Hopkins
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Hunt
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Jack
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Johnson
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Kaufman
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Lamar
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Lampasas
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Leon
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Limestone
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, McLennan
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Milam
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Mills
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Montague
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Navarro
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Palo Pinto
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Parker
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Rains
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Robertson
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Rockwall
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Somervell
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Stephens
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Tarrant
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Van Zandt
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Wise
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
Cold/Wind Chill, Young
- When
- January 6, 12:00 AM CST to 10:00 AM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Wind chill values between 5-10 degrees were observed across the region during the overnight and morning hours of January 6, 2025.
- Cold/Wind Chill
- Cold or wind chill below warning criteria that caused deaths, injuries or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Frost and Freeze and Cold in Texas, January 6 to 11, 202523 events
- Winter Weather in North Carolina, January 6, 202513 events
- Winter Storm and Winter Weather in New Jersey, January 6 to 7, 202512 events
- Winter Weather in Pennsylvania, January 6, 20256 events
- Winter Storm in Maryland, January 6 to 7, 20255 events
- Winter Weather in Colorado, January 6 to 7, 20255 events
- Cold in Texas, January 6, 20254 events
- Winter Storm in Maryland, January 6 to 7, 20254 events
- Winter Storm and Winter Weather in Delaware, January 6 to 7, 20254 events
- Marine Thunderstorm Winds in Gulf of Mexico, January 6, 20254 events
- Dense Fog in California, January 6, 20252 events
- Heavy Snow in Pennsylvania, January 6, 20251 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1234172, 1234854, 1234855, 1234856, 1234857, 1234858, 1234859, 1234860, 1234861, 1234862, 1234863, 1234864, 1234865, 1234866, 1234867, 1234868, 1234869, 1234870, 1234871, 1234872, 1234873, 1234874, 1234875, 1234876, 1234877, 1234878, 1234879, 1234880, 1234881, 1234882, 1234883, 1234885, 1234887, 1234888, 1234889, 1234890, 1234891, 1234892, 1234893, 1234894, and more.